# SDR GLBA20060694

- Difficulty date: March 20, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 30,139 hours, 33,228 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Part serial: 190
- Condition: Unserviceable
- Location: Lt Mlg
- Part time: 13,364 hours, 14,788 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LT MAIN LANDING GEAR INTRANSIT LIGHTS REMAINED ILLUMINATED, INSPECTED AND REPLACED LT MAIN GEAR ACTUATOR.
